Dermal fillers, such as Juvederm, are a popular way to reduce wrinkles and add volume to the face. While the results are usually positive, there is always a risk of complications. Bruising, swelling, and bumps are normal side effects of the healing process, but if they persist for more than two days, it may be a sign that something has gone wrong. Steven Goldman MD, injectable expert at Derm Collective, explains what to do if you experience these symptoms.Arnica Montana is a natural remedy that may help reduce swelling and bruising after injections.
Additionally, following a pre- and post-procedure diet can help minimize the risk of complications. If you experience swelling or inflammation in the area for more than two days after your injection, it is important to contact your plastic surgeon or primary care physician. It is also helpful to know what Juvederm product was used and where and how it was injected. There are several brands of fillers on the market, such as Restylane, Juvederm, Radiesse, Sculptra and Bellafill.
Restylane Silk is used to help erase vertical lip lines and thick lips, while Juvederm Ultra XC plumps lips.A study published in the JAMA Network shows the effectiveness of injecting hyaluronidase into HA fillers; Restylane and Juvederm. Hyaluronidase is an enzyme that helps break down hyaluronic acid (HA) fillers. This can help reduce swelling and inflammation in the area.If you experience any signs that your Juvederm injection has gone wrong, it is important to contact your doctor right away. They will be able to assess the situation and provide you with the best course of action.